Archived

This topic is now archived and is closed to further replies.

Help About What This Is? [Pic]

22 posts in this topic

Hey everyone,

My face have been red and covered with lots of red dots for years and I'm wondering what is could be. Does anyone else have this? My skin tends to be quite dry but moisturizer doesn't help get rid or calm the redness or dots.

Here is a picture below, unfortunately I don't have a good camera but my face is actually redder than this and the dots are more visible.

Thank you

http://i46.tinypic.com/s5fvhy.jpg

Share this post


Link to post
Share on other sites

from the looks--and it's quite a blurry look-- the red dots look like post-acne marks or possibly rosacea. OR, maybe an allergy? shaving sensitivities? hmmmm...

Share this post


Link to post
Share on other sites

The thing is i've never had any sort of acne on my cheeks so I'm not sure why these red dots are there but thank you for your input :)

Share this post


Link to post
Share on other sites

you never had acne on your cheeks before?

No, I never had acne there which is really puzzling why I have those red dots there.

Share this post


Link to post
Share on other sites

Are you a side face pillow sleeper? Do you use your hands to wash your face or do you use a face towel? It appears your skin is irritated from something. I would definitely go see a doctor.

1 person likes this

*Moderator edit - url removed; read the board rules*


Share this post


Link to post
Share on other sites

I have a similar issue, I'm going to take pictures tonight and post them up. I have the redness/small bumps (but not actual acne) on my cheeks. I also have blackheads/clogged pores on my nose. So far The Regimen doesn't seem to work to get rid of this stuff. I'm assuming there is something else at play.

Share this post


Link to post
Share on other sites
Are you a side face pillow sleeper? Do you use your hands to wash your face or do you use a face towel? It appears your skin is irritated from something. I would definitely go see a doctor.

I am a side face pillow sleeper and only dry my face by patting extremely gently with a towel. I've had this for about 5 years now and no idea what to do. I've been to a doctors about it and they provided me with zindaclin but all it has done is dry out my face. No change.

Share this post


Link to post
Share on other sites

It could be acne or mild rosacea. Either way, low dose isotretinoin (Accutane) would be a very effective treatment. 10mg a day, every other day, or even just 5 mg a day should be enough to clear it up.

Share this post


Link to post
Share on other sites

Posted · This comment is awaiting approval by a moderator · Report post

Accutane CAUSES Rosacea and chronic inflammation - Do Not listen to the above poster.

Share this post


Link to post

It could be acne or mild rosacea. Either way, low dose isotretinoin (Accutane) would be a very effective treatment. 10mg a day, every other day, or even just 5 mg a day should be enough to clear it up.

Accutane should only be considered for people that have severe acne and it's becoming detrimental to their life.

Share this post


Link to post
Share on other sites

I have a similar issue, I'm going to take pictures tonight and post them up. I have the redness/small bumps (but not actual acne) on my cheeks. I also have blackheads/clogged pores on my nose. So far The Regimen doesn't seem to work to get rid of this stuff. I'm assuming there is something else at play.

Did you get round to posting up some pictures? I'd be really interested in seeing them. I still have no change.

Share this post


Link to post
Share on other sites

me either...i did find out I have a sun allergy. specifically UVB light. polymorpheous light eruption or chronic actinic dermatitis...Its basically a severe allergy to artificial and sunlight. Im on strong anti immune suppressant drugs and only seeing a slight improvement.

Share this post


Link to post
Share on other sites

Posted · This comment is awaiting approval by a moderator · Report post

Accutane CAUSES Rosacea and chronic inflammation - Do Not listen to the above poster.

You do nothing but scaremonger. It's not only irritating, it's irresponsible and dangerous. Stop posting on this website, for everyone's sake.

Share this post


Link to post

Posted · This comment is awaiting approval by a moderator · Report post

No actually its called spreading the facts, something you appear to know very little about mister pulp fiction

Share this post


Link to post

Posted · This comment is awaiting approval by a moderator · Report post

No actually its called spreading the facts, something you appear to know very little about mister pulp fiction

No, it's not. It's called generalizing, being a childish, attention-seeking c_nt and spreading fear because you had a bad experience, mainly because you didn't research accutane before taking it and blindly trusted your dermatologist.... That's a fact! And I'm not the only one on this board with that opinion, either.

Now, low-dose accutane courses have helped loads of people with rosacea, so it is something to look in to.

Share this post


Link to post

Posted · This comment is awaiting approval by a moderator · Report post

No actually its called spreading the facts, something you appear to know very little about mister pulp fiction

No, it's not. It's called generalizing, being a childish, attention-seeking c_nt and spreading fear because you had a bad experience, mainly because you didn't research accutane before taking it and blindly trusted your dermatologist.... That's a fact! And I'm not the only one on this board with that opinion, either.

Now, low-dose accutane courses have helped loads of people with rosacea, so it is something to look in to.

Its people like you downplaying the toxicity of this poison that delude other into a safe sense of security enough to take it and sadly end up with LIFE LONG problems, so shame on you.

Now, go swallow your poison..

Share this post


Link to post

Posted · This comment is awaiting approval by a moderator · Report post

No actually its called spreading the facts, something you appear to know very little about mister pulp fiction

No, it's not. It's called generalizing, being a childish, attention-seeking c_nt and spreading fear because you had a bad experience, mainly because you didn't research accutane before taking it and blindly trusted your dermatologist.... That's a fact! And I'm not the only one on this board with that opinion, either.

Now, low-dose accutane courses have helped loads of people with rosacea, so it is something to look in to.

Its people like you downplaying the toxicity of this poison that delude other into a safe sense of security enough to take it and sadly end up with LIFE LONG problems, so shame on you.

Now, go swallow your poison..

I'm not downplaying the toxicity. What I'm doing is warning people about scare-mongering, childish idiots like yourself. What you do is cause unnecessary, over-the-top fear for a drug that could change people's lives for the better. I never said it isn't a dangerous drug, but with the right research, preparation and assistants it can be a very worthwhile drug with lots of positive effects and few side-effects. That's a fact

Just because you had a bad experience while taking way too much Accutane and blindly trusting your dermatologist, doesn't mean every person on the planet is going to experience the same side-effects you have. You made some bad choices and experienced bad luck. That's how life goes sometimes. Deal with it, you're 31 for fuck's sake.

I mean, what is the point of spending your time on this forum and scaring people into not taking it? There's people who live in a state of constant sadness and worthlessness because of their acne and some of them only have 1 option that can get them out of that depressing spiral. And that option is Accutane. So, maybe, instead of being such a selfish, whiney little c_nt, you could educate people and tell them not to make the poor choices you made and to watch out when taking Accutane. That way you're actually contributing to this forum and helping people. What you're doing now is scaring people, trying to take their last hope away and making an already very difficult choice even more difficult.

I truly cannot believe a 31 year old could be as selfish and childish as you are. It's embarrassing. Just read this post and think about it for a while before you reply. Just think about what you're doing. You're 31, not 13. Stop attention-seeking, stop scare mongering and stop trying to make everyone feel sad for you. Grow the fuck up.

Share this post


Link to post

Posted · This comment is awaiting approval by a moderator · Report post

I cannot believe the crap that coming out of your mouth -there are NO positives to this drug what deluded douche- baggery.

You should be reprimanded for your outright abusive behavior and if anyone should be embarrassed it is YOU, my god I bet your parents are proud to have raised such a well rounded young man.

What makes you such a pro accutane pusher? - Wake up to the world around you and realize there are FAR worse thing in this world than acne.

I hope I do scare ppl off ruining the rest of their lives by considering real life potential outcomes -that is my intention, and if I can its a job well done.

You young man need a slap on the wrist or a punch in the mouth.

Despicable.

Share this post


Link to post